Search the Community
Showing results for tags 'lyme disease'.
BenzoNSteroids posted a topic in Introductions and updatesLooking for advice, or support from others with like experiences. We are helping a friend. Here is what we know of her history: Past history of lyme disease (Believed to be resolved years ago... neurologist says friend may still have it, but I personally don't believe the symptoms commonly diagnosed as lyme disease are actually lyme disease). More recently diagnosed with multiple sclerosis (about a year or so ago). December 2018 – Began steroids, and then doctor prescribed restoril to balance steroid effects. Beginning of July, 2019 – Friend wants to taper off both restoril and steroid. Doctor (DPC) began a 5mg taper starting a few days ago (dose was 20mg, so would now be 15mg). Says steroid must be tapered first, and 5mg was the smallest amount that could be tapered. After beginning, friend saw her neurologist who said she shouldn't have began tapering, but should have tapered. A few months ago, the neurologist had offered friend antidepressants, but friend refused saying she was not depressed. She had tried to taper off steroids before, but experienced vision problems and trouble walking. Could this be prevented, or decreased, by tapering more slowly? Does anyone have advice for tapering steroids and restoril? Does anyone have experience with these neurological symptoms, or the effects of steroids and tapering them?
To make this short and sweet, I got put on these drugs by my doctor that was treating me for Lyme Disease as a way to help me feel better through the symptoms and problems of Lyme disease. And of course I believe that this actually made all the problems MUCH worse. Cut to now, I'm ive been on: 1 mg of Klonopin a day, split into 2/0.5mg doses. 450 mgs of Lyrica a day, all at once before bed for sleep. 100 mgs of Tramadol a day, split into 2/50mg doses. 60 mgs of cymbalta a day taken all at once in the morning. Basically before doing my research into the proper speed to taper, I was trying to drop klonopin first and basically had it down to 1/4 of a 0.5mg tablet. But I was feeling terrible as you might imagine because I was tapered down to that from the full amount over just 8 weeks. I though it may have just been lyme disease and feeling bad, but nope...So basically I went back up to the 1mg total again for now as to not completely fall apart mentally and physically. It was making me a nervous anxious wreck, and drained me of all energy, willpower, physical stamina, or physical strength. So now I'm here asking how I should go about getting rid of these medications and in which order please. I want them all gone at some point, but I would just like to get moving on whichever one I SHOULD knock out first etc. Any help would be appreciated. Thank you. Jeremy